Isomorphisms between Leavitt algebras and their matrix rings

DSpace Repository

Isomorphisms between Leavitt algebras and their matrix rings

Show full item record

Export reference to Mendeley 
Title: Isomorphisms between Leavitt algebras and their matrix rings
Author: Abrams, G.; Anh, P.N.; Pardo, E.
Departments: Matemáticas
xmlui.dri2xhtml.METS-1.0.item-source: Journal fur die Reine und Angewandte Mathematik 624 (2008), 103-132
Abstract: Let K be any field, let Ln denote the Leavitt algebra of type (1,n – 1) having coefficients in K, and let Md(Ln) denote the ring of d × d matrices over Ln. In our main result, we show that Md(Ln) ≅ Ln if and only if d and n – 1 are coprime. We use this isomorphism to answer a question posed in [W. Paschke and N. Salinas, Matrix algebras over , Michigan Math. J. 26 (1979), 3–12.] regarding isomorphisms between various C*-algebras. Furthermore, our result demonstrates that data about the K 0 structure is sufficient to distinguish up to isomorphism the algebras in an important class of purely infinite simple K-algebras.
Handle: http://hdl.handle.net/10498/16096
Date: 2008-01-01

Files in this item

Files Size Format View
AbAnhPardo_crelle624.pdf 252.2Kb PDF View/Open

Statistics

View statistics

This item appears in the following Collection(s)

Show full item record